# SDR DALA1309386801

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 55,821 hours, 17,030 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N300026
- Part serial: 0656001
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 ELONGATED HOLES COMMON TO NR 2 PYLON LT SKIN & UPPER CHORD FOUND UPON REMOVAL OF INCOMING REPAIR PYLON STA 142.5 & 145.6.  ACCOMPLISHED REPAIR IAW ER/A 512677-14, REV ORIGINAL.
